# SDR WX0A2015051172588

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N903NV
- Make and model: Boeing 757204
- Aircraft serial: 26966
- Aircraft time: 72,493 hours, 25,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 233T32101028
- Part serial: D00513
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNARMED LIGHT, 1/2 LIGHT INOPERATIVE.  R & R EMER LIGHTS, PAX OXYGEN CONTROL PANEL IAW AMM 33-51-08.  OPERATIONS CHECKED GOOD.
